Open Access
Translator Disclaimer
2004 Links associated with generic immersions of graphs
Tomomi Kawamura
Algebr. Geom. Topol. 4(1): 571-594 (2004). DOI: 10.2140/agt.2004.4.571

Abstract

As an extension of the class of algebraic links, A’Campo, Gibson, and Ishikawa constructed links associated to immersed arcs and trees in a two-dimensional disk. By extending their arguments, we construct links associated to immersed graphs in a disk, and show that such links are quasipositive.

Citation

Download Citation

Tomomi Kawamura. "Links associated with generic immersions of graphs." Algebr. Geom. Topol. 4 (1) 571 - 594, 2004. https://doi.org/10.2140/agt.2004.4.571

Information

Received: 2 January 2003; Revised: 1 June 2004; Accepted: 5 June 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1055.57006
MathSciNet: MR2077677
Digital Object Identifier: 10.2140/agt.2004.4.571

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top